On the error term of an asymptotic formula of Ramanujan

Volume 117 / 2005

H. Maier, A. Sankaranarayanan Acta Arithmetica 117 (2005), 171-180 MSC: Primary 11M; Secondary 11M06, 11N05. DOI: 10.4064/aa117-2-4

Authors

  • H. MaierDepartment for Number Theory and Probability Theory
    University of Ulm
    D-89069 Ulm, Germany
    e-mail
  • A. SankaranarayananSchool of Mathematics
    TIFR
    Homi Bhabha Road
    Mumbai, 400 005, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image